# SDR AALA202412117375

- Difficulty date: December 5, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A321-231
- Aircraft serial: 6490
- Aircraft time: 30,626 hours, 12,618 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT IN POST FLIGHT REPORT WE RECEIVED THE ATA 52-00 DOOR RIGHT AFT EMERGENCY EXIT MESSAGE.  MAINTENANCE ACCOMPLISHED TSM 52-22-00-810-804-A AND FOUND NOT FAULTS. MAINTENANCE REVIEWED POST FLIGHT REPORTS AND NOTED NO FAULTS. A REVIEW OF SKYWISE SHOWED NO FAULTS THE LAST 21 FLIGHTS. MAINTENANCE WAS UNABLE TO DUPLICATE THE ISSUE OR IDENTIFY A SPECIFIC PART/ COMPONENT THAT WOULD HAVE CAUSED THIE ISSUE REPORTED AND RETURNED THE AIRCRAFT BACK TO SERVICE.
